Bye Cold Kids Syrup

COMPOSITION:
Each 100ml contains:
Paracetamol ……………………………………. 650mg
Chlorpheniramine Maleate ………………… 4.15mg
Dextromethorphan HBr …………………….. 26.65mg
Guaifenesin …………………………………….. 140mg
Thiamine Nitrate …………………………….. 10mg
Excipients q.s. ………………………………….. 100ml

STORAGE: In dry and cool place (under 30°C), protect from sunlight, transfer handle with care.

SHELF LIFE: 36 months since manufacture date.

STANDARD: In house.

Keep out of reach of children, read usage instruction carefully before use. Consult physician or pharmacist for more information.

IN COLLABORATION WITH:

NICE FRANCE LABORATORY COMPANY LIMITED

MANUFACTURED BY:

DUOC KHOA PHARMACEUTICAL JOINT STOCK COMPANY

No.9 Nguyen Cong Tru street, Pham Dinh Ho Ward, Hai Ba Trung District, Hanoi, Vietnam

Category: